A 24-year-old female asked:
Disclaimer

i'm not having periods for a year and a half now because i have endometriosis and skip the red pills to not menstruate . since the day after i had sex i've had cramps and brown discharge . what could it mean ?

1 doctor answer
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Very thin lining: Uterine lining is likely to be very thin, and could be source of blood. Also the endocervix may be more visible, and a source. Discuss with your doctor to be sure
Answered on Jan 2, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Ellen Altenburg
30 years experience Pediatrics
Unlikely: If there are no other symptoms, probably just related to taking your BCP incorrectly. I really don't know enough about you to make the call on an STD. ... Read More
A 37-year-old female asked:
Dr. Joseph Valenti
26 years experience Obstetrics and Gynecology
Worry not.: You are likely trying to break through your NuvaRing and start a period, especially if you have been taking the NuvaRing continuously for endometriosi ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
See an OBGYN: This needs updated evaluation and treatment. Hopefully interventions can be relatively simple, but since the chances of getting worse over time are bi ... Read More
A 26-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Old blood: mixed with vaginal and cervical secretions. You will need a GYN exam, female and thyroid studies and a PAP exam.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month